IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev HPB Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Human Probes (HPB) [schedule] [select]
Chair Tomotaka Usui (Nagoya Univ.)
Vice Chair Hiroshi Kanasugi (Univ. of Tokyo)
Secretary Masayuki Iwai (Tokyo Denki Univ.), Masaki Itou (Univ. of Tokyo), Shinichiro Mito (Tokyo Kosen)

Conference Date Fri, Feb 14, 2020 12:05 - 18:00
Topics  
Conference Place  

  12:00-12:05 Break ( 5 min. )
Fri, Feb 14 PM  Keynote
12:05 - 14:05
(1) 12:05-13:05  
(2) 13:05-14:05  
  14:05-14:15 Break ( 10 min. )
Fri, Feb 14 PM 
14:15 - 15:15
(3) 14:15-14:30 Leading of sensing behavior in Umap Takuya Masuda, Wataro Takahashi (Aoyama Gakuin Univ.), Junji Takahashi (Kagoshima Univ.), Yoshito Tobe (Aoyama Gakuin Univ.)
(4) 14:30-14:45
(5) 14:45-15:00
(6) 15:00-15:15 I2C Extending System for Persistent Agricultural UV Sensing by LAN Cables Daiki Kawahigashi, Masayuki Iwai (Tokyo Denki Univ.)
  15:15-15:25 Break ( 10 min. )
Fri, Feb 14 PM 
15:25 - 16:45
(7) 15:25-15:40 Evaluation of Personal Space for Robots Using Biological Information Kanna Daimon, Koichi Shimoda (Aoyama Gakuin Univ.), Akihito Taya (SIT), Akihito Taya, Yoshito Tobe (Aoyama Gakuin Univ.)
(8) 15:40-15:55
(9) 15:55-16:10 A Sleep - State Detection System based on LSTM Learning Algorithm using Wireless 9-axis Sensor Node Yasuhiro Wada, Masayuki Iwai (Tokyo Denki Univ)
(10) 16:10-16:25 Performance evaluation of bullying voice judgement system using emotion analysis based on SVM Takahiro Ueno, Shintaro Mori, Masayoshi Ohashi (Fukuoka Univ.)
(11) 16:25-16:45 * Tomoya Ohyama, Mamoru Amemiya (Univ. of Tsukuba)
  16:45-16:55 Break ( 10 min. )
Fri, Feb 14 PM 
16:55 - 18:00
(12) 16:55-17:10 Design and Implementation of Recommendation Application of Make-Up Using Smart Phone Nami Iida, Koichi Shimoda, Akihito Taya, Yoshito Tobe (Aoyama Gakuin Univ.)
(13) 17:10-17:25 Investigation of making language teaching materials considering audio-visual balance Karin Matsuoka, Shun Tanabe (Aoyama Gakuin Univ.), Shimpei Ikegami (Showa Women’s Univ.), Akihito Taya, Yoshito Tobe (Aoyama Gakuin Univ.)
(14) 17:25-17:40 Retrofit smart lock system using Raspberry Pi Toshiki Takei, Masayuki Iwai (TDU)
(15) 17:40-18:00 Improvement of the on-site experiment to notify tourism information at good timing to smartphone users
-- Developing an iOS native application instead of web-based application --
AI Hisatoshi, Hideki Kaji (UTokyo)
  18:00-18:05 ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HPB Technical Committee on Human Probes (HPB)   [Latest Schedule]
Contact Address  


Last modified: 2020-02-11 11:31:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HPB Schedule Page]   /  
 
 Go Top  Go Back   Prev HPB Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan